# SDR USAA2013021900021

- Difficulty date: January 28, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 2957
- Condition: Corroded
- Location: Te Flap
- Part time: 35,773 hours, 19,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CORROSION ON RIGHT WING AFT FLAP INTERCONNECTING STRUT AT WS 181, RIB 8.  REPLACED RIGHT WING AFT FLAP INTERCONNECTING STRUT AT WS 181, RIB 8 IAW A320 AMM 27-51-44.
